108 278

Cited 1 times in

Serous Retinal Detachment Following Combined Photodynamic Therapy and Intravitreal Bevacizumab Injection

Authors
Kim, EY; Kim, JW; Kim, JB; Lew, HM
Citation
Korean journal of ophthalmology : KJO, 23(2):124-126, 2009
Journal Title
Korean journal of ophthalmology : KJO
ISSN
1011-89422092-9382
Abstract
evacizumab injection in subfoveal choroidal neovascularization (CNV). A 53-year-old woman was diagnosed with subfoveal CNV secondary to age-related macular degeneration (AMD) and treated with combined PDT and intravitreal bevacizumab injection. One day after treatment, the patient experienced a sudden decline of vision and optical coherence tomography (OCT) showed serous retinal detachment involving the macula. She was managed conservatively with an oral steroid beginning on the second day of the combined treatment and the subretinal fluid started to decrease one week following the initiation of steroids. This case suggests that combined PDT and intravitreal injection of bevacizumab can be associated with serous retinal detachment. Additional studies are needed to establish the safety and complications following this treatment regimen.
Keywords
Intravitreal bevacizumab injectionPhotodynamic therapySerous retinal detachment
DOI
10.3341/kjo.2009.23.2.124
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Ophthalmology
AJOU Authors
김, 준범유, 호민
Full Text Link
Files in This Item:
10.3341_kjo.2009.23.2.124.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse